# SDR 08FDEA00702

- Difficulty date: March 5, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 39,357 hours, 29,437 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 656724751
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND CRACK ON SIDEWALL "T" FRAME SUPPORT STA 1030 TO 1050, LT LOWER AFT PIT.  REMOVED CORROSION ON "T' FRAME SUPPORT.  REMOVED .022 INCH FROM ORIGINAL THICKNESS OF .065", REMAINING .043 INCH IS OUT OF LIMITS PER SRM 53-10-1 FIG 1.  RECEIVED NEW PART, FABRICATED AND HEAT TREAT REF N/R N00866.  DRILLED NEW PART REF.  TREATED AND PRIMED REF SRM 51-10-2.  INSTALLED NEW PART NUMBER FX 65-67247-51.  THIS IS CLASSIFIED AS A MINOR REPAIR.
